Alert archive / Washington / Red Flag Warnings in 2024
Red Flag Warning 13, NWS Pendleton, OR
NWS Pendleton, OR issued this red flag warning at Aug 5, 2024, 3:46 AM PDT for 8 counties in Washington. It was in force for 37 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 5, 2024, 3:46 AM PDT (10:46 UTC)
- Expired
- Aug 6, 2024, 5:00 PM PDT
- In force
- 37 hr
- Issued by
- NWS Pendleton, OR
Counties Asotin County, WA, Benton County, WA, Columbia County, WA, Franklin County, WA, Garfield County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 66 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 10.8 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 423 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1521 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted.
823 WWUS86 KPDT 051046 RFWPDT URGENT - FIRE WEATHER MESSAGE National Weather Service Pendleton OR 346 AM PDT Mon Aug 5 2024 ...ABUNDANT LIGHTNING POSSIBLE WITH THUNDERSTORMS TODAY... .Thunderstorms capable of producing abundant lightning are possible this morning and again this afternoon and evening. Isolated thunderstorms are possible mainly this morning across portions of the east slopes of the Oregon Cascades and Columbia Basin while this afternoon the thunderstorms are possible across the eastern Oregon Mountains. Abundant lightning is capable of producing new fire starts. ORZ639-WAZ691-694-051700- /O.NEW.KPDT.FW.W.0013.240805T1046Z-240805T1700Z/ East Slopes of the Northern Oregon Cascades-Lower Columbia Basin- Yakama Alpine District- 346 AM PDT Mon Aug 5 2024 ...RED FLAG WARNING IN EFFECT UNTIL 10 AM PDT THIS MORNING FOR ABUNDANT LIGHTNING FOR FIRE WEATHER ZONES OR639, WA691, AND WA694... The National Weather Service in Pendleton has issued a Red Flag Warning for abundant lightning, which is in effect until 10 AM PDT this morning. * AFFECTED AREA...Fire Weather Zones 639 East Slopes of the Northern Oregon Cascades, 691 Lower Columbia Basin and 694 Yakama Alpine District. * IMPACTS...Thunderstorms may produce abundant lightning leading to new fire starts. * THUNDERSTORMS...Isolated to widely scattered. Lightning activity level of 2. * OUTFLOW WINDS...Gusts as high of 40 to 50 mph are possible near thunderstorms. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ ORZ643-645-WAZ692-693-051700- /O.NEW.KPDT.FW.W.0013.240805T1700Z-240806T0000Z/ Northern Blue Mountains of Oregon-Wallowa District- Blue Mountains of Washington- Southeast Washington Grande Ronde Valley- 346 AM PDT Mon Aug 5 2024 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON FOR ABUNDANT LIGHTNING FOR FIRE WEATHER ZONES OR643, OR645, WA692, AND WA693... The National Weather Service in Pendleton has issued a Red Flag Warning for abundant lightning, which is in effect from 10 AM this morning to 5 PM PDT this afternoon. * AFFECTED AREA...Fire Weather Zones 643 Northern Blue Mountains of Oregon, 645 Wallowa District, 692 Blue Mountains of Washington and 693 Southeast Washington Grande Ronde Valley. * IMPACTS...Thunderstorms may produce abundant lightning leading to new fire starts. * THUNDERSTORMS...Isolated to scattered. Lightning activity level of 2 to 3. * OUTFLOW WINDS...Gusts as high as 50 mph are possible near thunderstorms. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
5 follow-up statements
979 WWUS86 KPDT 051633 RFWPDT URGENT - FIRE WEATHER MESSAGE National Weather Service Pendleton OR 933 AM PDT Mon Aug 5 2024 ...ABUNDANT LIGHTNING POSSIBLE WITH THUNDERSTORMS TODAY... .Thunderstorms capable of producing abundant lightning are possible this morning and again this afternoon and evening. Isolated thunderstorms are possible mainly this morning across portions of the east slopes of the Oregon Cascades and Columbia Basin while this afternoon the thunderstorms are possible across the eastern Oregon Mountains. Abundant lightning is capable of producing new fire starts. ORZ639-WAZ691-694-051745- /O.EXP.KPDT.FW.W.0013.000000T0000Z-240805T1700Z/ East Slopes of the Northern Oregon Cascades-Lower Columbia Basin- Yakama Alpine District- 933 AM PDT Mon Aug 5 2024 ...RED FLAG WARNING WILL EXPIRE AT 10 AM PDT THIS MORNING FOR ABUNDANT LIGHTNING FOR FIRE WEATHER ZONES OR639, WA691, AND WA694... The threat has exited the region for the East Slopes of the Cascades and the Lower Columbia Basin. $$ ORZ643-645-WAZ692-693-060000- /O.CON.KPDT.FW.W.0013.240805T1700Z-240806T0000Z/ Northern Blue Mountains of Oregon-Wallowa District- Blue Mountains of Washington- Southeast Washington Grande Ronde Valley- 933 AM PDT Mon Aug 5 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON FOR ABUNDANT LIGHTNING FOR FIRE WEATHER ZONES OR643, OR645, WA692, AND WA693... * AFFECTED AREA...Fire Weather Zones 643 Northern Blue Mountains of Oregon, 645 Wallowa District, 692 Blue Mountains of Washington and 693 Southeast Washington Grande Ronde Valley. * IMPACTS...Thunderstorms may produce abundant lightning leading to new fire starts. * THUNDERSTORMS...Isolated to scattered. Lightning activity level of 2 to 3. * OUTFLOW WINDS...Gusts as high as 50 mph are possible near thunderstorms. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
257 WWUS86 KPDT 052034 RFWPDT URGENT - FIRE WEATHER MESSAGE National Weather Service Pendleton OR 134 PM PDT Mon Aug 5 2024 ...ABUNDANT LIGHTNING POSSIBLE WITH THUNDERSTORMS TODAY THROUGH TOMORROW... .Thunderstorms capable of producing abundant lightning are possible this afternoon through the evening and overnight. Isolated thunderstorms are possible across portions of the the eastern Oregon Mountains through this afternoon, evening and overnight. Abundant lightning is capable of producing new fire starts. ORZ643-645-WAZ692-693-060445- /O.EXT.KPDT.FW.W.0013.000000T0000Z-240807T0000Z/ Northern Blue Mountains of Oregon-Wallowa District- Blue Mountains of Washington- Southeast Washington Grande Ronde Valley- 134 PM PDT Mon Aug 5 2024 ...RED FLAG WARNING NOW IN EFFECT UNTIL 5 PM PDT TUESDAY FOR ABUNDANT LIGHTNING FOR FIRE WEATHER ZONES OR643, OR645, WA692, AND WA693... * AFFECTED AREA...Fire Weather Zones 643 Northern Blue Mountains of Oregon, 645 Wallowa District, 692 Blue Mountains of Washington and 693 Southeast Washington Grande Ronde Valley. * IMPACTS...Thunderstorms may produce abundant lightning leading to new fire starts. * THUNDERSTORMS...Isolated to scattered. Lightning activity level of 3. * OUTFLOW WINDS...Gusts as high as 50 mph are possible near thunderstorms. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
571 WWUS86 KPDT 060435 RFWPDT URGENT - FIRE WEATHER MESSAGE National Weather Service Pendleton OR 935 PM PDT Mon Aug 5 2024 ...ABUNDANT LIGHTNING POSSIBLE WITH THUNDERSTORMS TODAY THROUGH TOMORROW... Isolated thunderstorms capable of abundant lightning are possible across the northern Blues and Wallowa county beginning Tuesday morning through the late afternoon. Abundant lightning is capable of producing new fire starts. ORZ643-645-WAZ692-693-061500- /O.CON.KPDT.FW.W.0013.000000T0000Z-240807T0000Z/ Northern Blue Mountains of Oregon-Wallowa District- Blue Mountains of Washington- Southeast Washington Grande Ronde Valley- 935 PM PDT Mon Aug 5 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY FOR ABUNDANT LIGHTNING FOR FIRE WEATHER ZONES OR643, OR645, WA692, AND WA693... * AFFECTED AREA...Fire Weather Zones 643 Northern Blue Mountains of Oregon, 645 Wallowa District, 692 Blue Mountains of Washington and 693 Southeast Washington Grande Ronde Valley. * IMPACTS...Thunderstorms may produce abundant lightning leading to new fire starts. * THUNDERSTORMS...Isolated to widely scattered. Lightning activity level of 2 to 3. * OUTFLOW WINDS...Gusts as high as 50 mph are possible near thunderstorms. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
430 WWUS86 KPDT 061138 RFWPDT URGENT - FIRE WEATHER MESSAGE National Weather Service Pendleton OR 438 AM PDT Tue Aug 6 2024 ...ABUNDANT LIGHTNING POSSIBLE WITH THUNDERSTORMS THROUGH THIS AFTERNOON... Isolated thunderstorms capable of abundant lightning are possible across the northern Blues and Wallowa county beginning through the late afternoon. Abundant lightning is capable of producing new fire starts. ORZ643-645-WAZ692-693-070000- /O.CON.KPDT.FW.W.0013.000000T0000Z-240807T0000Z/ Northern Blue Mountains of Oregon-Wallowa District- Blue Mountains of Washington- Southeast Washington Grande Ronde Valley- 438 AM PDT Tue Aug 6 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON FOR ABUNDANT LIGHTNING FOR FIRE WEATHER ZONES OR643, OR645, WA692, AND WA693... * AFFECTED AREA...Fire Weather Zones 643 Northern Blue Mountains of Oregon, 645 Wallowa District, 692 Blue Mountains of Washington and 693 Southeast Washington Grande Ronde Valley. * IMPACTS...Thunderstorms may produce abundant lightning leading to new fire starts. * THUNDERSTORMS...Isolated to widely scattered. Lightning activity level of 2 to 3. * OUTFLOW WINDS...Gusts as high as 50 mph are possible near thunderstorms. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
676 WWUS86 KPDT 062340 RFWPDT URGENT - FIRE WEATHER MESSAGE National Weather Service Pendleton OR 440 PM PDT Tue Aug 6 2024 ...THE THREAT OF ABUNDANT LIGHTNING HAS ENDED... .The threat of abundant lightning has ended so the Red Flag Warnings will be allowed to expire at 5PM. ORZ643-645-WAZ692-693-070045- /O.EXP.KPDT.FW.W.0013.000000T0000Z-240807T0000Z/ Northern Blue Mountains of Oregon-Wallowa District- Blue Mountains of Washington- Southeast Washington Grande Ronde Valley- 440 PM PDT Tue Aug 6 2024 ...RED FLAG WARNING WILL EXPIRE AT 5 PM PDT THIS AFTERNOON FOR ABUNDANT LIGHTNING FOR FIRE WEATHER ZONES OR643, OR645, WA692, AND WA693... The threat of abundant lightning has ended so the Red Flag Warnings will be allowed to expire at 5PM. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this red flag warning went out at Aug 4, 10:33 PM PDT, 5 hours 13 minutes earlier.
Area forecast discussion, Aug 4, 10:33 PM PDT, 5 hours 13 minutes before
Area Forecast Discussion National Weather Service Pendleton OR 1033 PM PDT Sun Aug 4 2024 Updated Aviation Discussion .AVIATION...06Z TAFs...VFR conditions to prevail through the period. CIGS of few-sct AOA 15kft AGL left over from earlier thunderstorms will impact most sites through tonight into tomorrow morning. While isolated storms persist across the eastern OR mountains, not anticipating any other sites being impacted. Winds will mostly be light, less than 12kts, through the period. The exception will be at sites DLS/RDM, where winds will be increasing to 12-17kts with gusts up to around 25kts developing by 18Z(DLS) and 23Z(RDM) tomorrow. Lawhorn/82 && .PREV DISCUSSION... /issued 446 PM PDT Sun Aug 4 2024/ .SHORT TERM...Today through Tuesday...The PacNW remains under a ribbon of enhanced SW flow aloft as it lies between high pressure over the Four Corners region and a trough centered off the Washington coast. A broad cumulus field has developed over the southern half of the forecast area as a result, however showers have been difficult to come by, with area soundings produced by incident meteorologists working regional wildfires depicting an airmass that just isn't quite moist enough to produce any meaningful convection. Instability is there, however, and CAMs do produce isolated showers and storms through central Oregon this afternoon, so we'll continue to keep an eye out for any convective initiation. We'll remain under this SW flow heading into Monday, with the best available moisture shifting more eastward into the Blues and Wallowa County. CAMs are once again spotty in depicting convection, but the ingredients do seem a bit better compared to today, especially for Wallowa County. Will hold off on any fire weather products, however, as storm coverage looks to be too isolated to justify any headlines. The aforementioned trough will then finally start to move onshore by Tuesday, enveloping the forecast area with its vort max and producing breezy conditions, particularly through the Cascade Gaps. That being said, temps will decrease with the core of the low overhead, thus not anticipating critical fire weather conditions as RHs tick up toward the lower 20s. Conditions will admittedly be borderline, and winds are always a concern given the number of ongoing wildfire incidents across our forecast area, but do not think the threat is widespread enough to issue headlines at this time. Otherwise, the weather for the area becomes more mild overall, with the trough's arrival helping to usher in more seasonable air into the PacNW. Evans/74 .LONG TERM...Wednesday through Sunday... Bottom Line Up Front 1. Temperatures remain at or near normal through the period 2. Diurnally breezy winds return to the Cascade Gaps. Models are in relatively good agreement with the beginning of the period. An upper level trough will be over the area and models show the trough to be dry. Winds will shift to a southwest to zonal flow bringing diurnally driven Gap winds back to the region as we as steady temperatures through the period. Clusters are in relatively form agreement with the main variance being the placement of the trough. While the area will be under a more zonal slight southwest flow, the EFI is showing the temperatures across the region to remain at or near normal. With that said the NBM and over 85% of the raw ensembles show the Pendleton area, north/central OR, Kittitas/Yakima Valleys and the Simcoes to be in the upper 80s to low 90s while the Gorge, Columbia and John Day Basin will see temperatures in the mid to upper 90s. Looking at the remaining days, the trend remains fixed with these temperatures daily through the period with roughly 50% of the raw ensembles in agreement daily. Lastly, the westerly flow will lead to the typical diurnal increase in winds through the primary areas of the Cascades Gaps. Over 60% of the raw ensembles have the Gorge, Simcoes and the lower Columbia Basin will see sustained winds of 10 mph. Central OR will see sustained winds nearing 12 mph while the Kittitas Valley will be spared. Of course this will depend on where the axis of energy of the trough lands. If its farther south, then Kittitas Valley my see winds breezier than 8 mph. As of now, the winds, coupled with the Rhs are below the critical threshold, so no fire weather concerns at this time. Bennese/90 && .PRELIMINARY POINT TEMPS/POPS... PDT 62 95 61 91 / 20 10 0 0 ALW 66 98 65 95 / 10 20 10 0 PSC 68 99 67 96 / 10 10 0 0 YKM 64 97 62 94 / 0 0 0 0 HRI 66 100 66 95 / 20 10 0 0 ELN 60 94 61 90 / 0 0 0 0 RDM 59 93 55 89 / 30 0 0 0 LGD 60 96 59 90 / 20 30 10 0 GCD 62 98 59 93 / 20 20 10 0 DLS 66 95 62 91 / 0 0 0 0 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...None. WA...None. && SHORT TERM...74 LONG TERM....90 AVIATION...82
In the hours before
Special weather statement, Aug 4, 10:08 PM PDT, 5 hours 38 minutes before
Special Weather Statement
National Weather Service Pendleton OR
1008 PM PDT Sun Aug 4 2024
ORZ503-050545-
Southern Blue Mountains of Oregon OR-
1008 PM PDT Sun Aug 4 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GRANT COUNTY
THROUGH 1045 PM PDT...
At 1007 PM PDT, Doppler radar was tracking a strong thunderstorm 14
miles east of Long Creek, or 22 miles north of John Day, moving north
at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Granite and Dale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4463 11900 4479 11898 4478 11895 4476 11893
4477 11887 4480 11889 4480 11894 4483 11898
4502 11896 4491 11826 4456 11873
TIME...MOT...LOC 0507Z 199DEG 27KT 4472 11881
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BLSpecial weather statement, Aug 4, 10:45 PM PDT, 5 hours 1 minute before
Special Weather Statement
National Weather Service Pendleton OR
1045 PM PDT Sun Aug 4 2024
ORZ503-050630-
Southern Blue Mountains of Oregon OR-
1045 PM PDT Sun Aug 4 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL UMATILLA...
SOUTHWESTERN UNION AND NORTHEASTERN GRANT COUNTIES THROUGH 1130 PM
PDT...
At 1045 PM PDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Lehman Hot Springs, or 33 miles west of North Powder,
moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lehman Hot Springs and Starkey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pendleton Oregon.
&&
LAT...LON 4503 11808 4505 11811 4504 11814 4502 11816
4502 11819 4496 11823 4482 11854 4493 11877
4535 11870 4510 11793
TIME...MOT...LOC 0545Z 209DEG 26KT 4496 11860
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BLSpecial weather statement, Aug 4, 11:27 PM PDT, 4 hours 19 minutes before
Special Weather Statement
National Weather Service Pendleton OR
1127 PM PDT Sun Aug 4 2024
ORZ049-050-502-503-050715-
Grande Ronde Valley OR-Southern Blue Mountains of Oregon OR-
Northern Blue Mountains of Oregon OR-Wallowa County OR-
1127 PM PDT Sun Aug 4 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN UNION COUNTY
THROUGH 1215 AM PDT...
At 1125 PM PDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Starkey, or 21 miles southwest of La Grande, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
La Grande, Union, Island City, Cove, Imbler, Summerville, Hilgard,
and Starkey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4503 11837 4519 11848 4555 11799 4520 11766
TIME...MOT...LOC 0625Z 229DEG 17KT 4511 11839
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
LNThe office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 5:29 PM PDT | Special Weather Statement | PDT | Wheeler | 46 min |
| Aug 4, 5:59 PM PDT | Severe Thunderstorm Warning | PDT | Gilliam, Sherman, Wasco, Wheeler | 46 min |
| Aug 4, 6:02 PM PDT | Special Weather Statement | PDT | Jefferson | 43 min |
| Aug 4, 6:21 PM PDT | Special Weather Statement | PDT | Jefferson | 39 min |
| Aug 4, 6:46 PM PDT | Special Weather Statement | PDT | Jefferson | 44 min |
| Aug 4, 6:50 PM PDT | Special Weather Statement | PDT | Morrow | 40 min |
| Aug 4, 6:58 PM PDT | Severe Thunderstorm Warning | PDT | Grant, Morrow, Umatilla, Wheeler | 47 min |
| Aug 4, 7:23 PM PDT | Special Weather Statement | PDT | Wheeler | 37 min |
| Aug 4, 7:38 PM PDT | Severe Thunderstorm Warning | PDT | Grant, Umatilla | 52 min |
| Aug 4, 8:43 PM PDT | Special Weather Statement | PDT | Union | 32 min |
| Aug 4, 8:46 PM PDT | Special Weather Statement | PDT | Sherman | 29 min |
| Aug 4, 9:14 PM PDT | Special Weather Statement | PDT | Union | 46 min |
| Aug 4, 9:29 PM PDT | Special Weather Statement | PDT | Grant | 46 min |
| Aug 4, 10:08 PM PDT | Special Weather Statement | PDT | Grant | 37 min |
| Aug 4, 10:45 PM PDT | Special Weather Statement | PDT | Union | 45 min |
| Aug 4, 11:27 PM PDT | Special Weather Statement | PDT | Union | 48 min |
| Aug 5, 7:20 AM PDT | Special Weather Statement | PDT | Wallowa | 25 min |
| Aug 5, 2:55 PM PDT | Special Weather Statement | PDT | Wallowa | 35 min |
| Aug 5, 3:17 PM PDT | Special Weather Statement | PDT | Wallowa | 28 min |
| Aug 5, 3:42 PM PDT | Special Weather Statement | PDT | Union | 33 min |
| Aug 5, 4:00 PM PDT | Severe Thunderstorm Warning | PDT | Union, Wallowa | 48 min |
| Aug 5, 4:33 PM PDT | Special Weather Statement | PDT | Wallowa | 57 min |
| Aug 5, 4:48 PM PDT | Special Weather Statement | PDT | Wallowa | 42 min |
| Aug 5, 4:52 PM PDT | Severe Thunderstorm Warning | PDT | Wallowa | 41 min |
| Aug 5, 5:58 AM PDT | Special Weather Statement | PDT | Columbia | 47 min |
Nearby
Red Flag Warnings in Washington, 2024Red Flag Warnings in Oregon, 2024Every red flag warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.